# SDR FDEA201009293779

- Difficulty date: September 29, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 65,589 hours, 14,398 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER WING SURFACE MLG SUPPORT UPPER DOUBLER AT XORS 288 FOUND CORROSION. CARRIED OUT RECTIFICATION AS PER EA 1-5710-143434.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
